# SDR YENA2021042600276

- Difficulty date: April 21, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 28,329 hours, 8,809 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SLIDE RAFT ON DOOR 842 TOUCHES FUSELAGE REF AMM 25-62-44-400-803-A. PROCEDURE 4.B 12(B). REQUIRES REPLACMENT; (REF AEROMAN WO 2021-83/1, NR 2021-152197) R & R ESCAPE SLIDE RAFT AT PASSENGER CREW 842 IAW AMM 25-62-44-000-804-A AND 25-62-44-400-803-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
